# SDR DALA1231836818

- Difficulty date: May 13, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CORROSION WAS DISCOVERED TO THE UPPER CAP OF THE FLOORBEAM LOCATED AT STATION 1640 AROUND FASTENER HOLES AND AT DOOR THRESHOLD.  REMOVED DAMAGE AREA AND INSPECTED.  NO DISCREPANCIES NOTED.  FABRICATED REPAIR AND TREATED AREA.
